科学与知识出版有限公司
期刊
会议
图书
作者:Priyanka Nigam , S.S. Pagey
来源:[J].Advances in Fixed Point Theory, 2018, Vol.8 (4), pp.463-474SCIK
摘要:In this paper we obtain some common fixed point results with Menger-Hausdorff metric for occasionally weakly compatible mappings in PM space (Menger Space).
作者:Mengistu Goa Sangago , Tibebu Worrku Hunde , Habtu Zegeye Hailu
来源:[J].Advances in Fixed Point Theory, 2018, Vol.8 (3), pp.313-340SCIK
摘要:Let C be a nonempty closed convex subset of a uniformly convex Banach space endowed with a transitive directed graph G = (V(G), E(G)), such that V(G) =C and E(G) is convex. We introduce the definition of G-asymptotically nonexpansive self-mapping on C. It is shown that such mappi...
作者:Yogesh Kumar Sahu , Rajlaxmi Gupta , B.L. Malager ...
来源:[J].Advances in Fixed Point Theory, 2018, Vol.8 (2), pp.234-246SCIK
摘要:In this paper, we establish a fixed point result for a total asymptotically nonexpansive mapping along with the iterative construction of common fixed point of a finite family of these mappings in uniformly convex hyperbollic spaces. Our convergence results can be viewed not only...
作者:Md. Asaduzzaman , Altaf Hossain
来源:[J].Advances in Fixed Point Theory, 2018, Vol.8 (2), pp.188-204SCIK
摘要:Generally, by the data dependence for an iterative scheme means that there exist an estimation by which one can find the fixed point of an unknown operator from the fixed point of given operator. In this paper, we have introduced and analyzed the four-step fixed point iterative s...
作者:Meixiang Jin , Yongjie Piao
来源:[J].Advances in Fixed Point Theory, 2018, Vol.8 (1), pp.68-82SCIK
摘要:In this paper, we obtain generalizations of Banach contraction principle, Kannan fixed point theorem and Chatterjea fixed point theorem for mappings satisfying Suzuki type contractive conditions on cone metric spaces over Banach algebras without the assumption of normality. The o...
作者:Cholatis Suanoom , Chakkrid Klin-eam , Wongvisarut Khuangsatung
来源:[J].Advances in Fixed Point Theory, 2018, Vol.8 (3), pp.274-286SCIK
摘要:In this paper, we prove some fixed point theorems for coupled-nonexpansive mapping and prove strong convergence and weakly convergence theorems for a double Mann-type iterative process to approximating a fixed point for coupled-nonexpansive operator in Hilbert spaces. Moreover, w...
作者:Antima Sindersiya , Aklesh Pariya , Nirmala Gupta ...
来源:[J].Advances in Fixed Point Theory, 2017, Vol.7 (4), pp.572-579SCIK
摘要:In this paper, we prove a common fixed point theorem in complex valued metric spaces satisfying rational inequality using compatible and weakly compatible mappings. Our result generalizes the recent result of Nashine et al. [6] and Azam et al. [2].
作者:Md. Asaduzzaman , Md. Zulfikar Ali
来源:[J].Advances in Fixed Point Theory, 2019, Vol.9 (1), pp.80-98SCIK
摘要:In this paper, we explore the existence and uniqueness of positive solutions for the following nonlinear fourth order ordinary differential equation u^(4)(t)=f(t,u(t)). Here we also demonstrate that under certain assumptions the above boundary value problem exist a unique symmetr...
作者:Robert F. Brown , Daciberg Lima Goncalves
来源:[J].Advances in Fixed Point Theory, 2018, Vol.8 (2), pp.205-220SCIK
摘要:This paper presents an exposition of the topological foundations of the theory of n-valued maps. By means of proofs that exploit particular features of n-valued functions, as distinct from more general classes of multivalued functions, we establish, among other properties, the eq...
作者:Youssef Errai , El Miloudi Marhrani , Mohamed Aamri
来源:[J].Advances in Fixed Point Theory, 2017, Vol.7 (3), pp.372-390SCIK
摘要:In this article, we prove some fixed point results for generalized weakly contractive mappings defined on two partial metrics space. We provide an example and some applications in order to support the usability of our results. These results generalize some well-known results in t...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×